Please use this identifier to cite or link to this item:
Title: Closure on "Simulation of switched reluctance motor drives using two-dimensional bicubic spline"
Authors: Xue, X
Cheng, KWE 
Ho, SL 
Keywords: Switched reluctance motor drives
Bicubic spline
Issue Date: Sep-2004
Publisher: IEEE
Source: IEEE transactions on energy conversion, Sept. 2004, v. 19, no. 3, p. 649-650 How to cite?
Journal: IEEE transactions on energy conversion 
ISSN: 0885-8969
DOI: 10.1109/TEC.2004.832458
Rights: © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Discussion of Simulation of switched reluctance motor drives_04.pdf43.34 kBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.